# SDR CALA2023112703472

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 89,407 hours, 35,563 cycles
- Engine: Iae V2522A5
- Engine time: 79,787 hours, 32,492 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: V10064
- Condition: Warning Message
- Location: Eng#1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

START VALVE FAULT DISPLAYED ON UPPER ECAM SCREEN. - ENG 1 CFDS FAULT AUTOSTART GROUP SOL/EEC1, START VALVE AND EEC PREVIOUSLY REPLACED. REF TSM 80-00-00-810-807-A FOR TROUBLESHOOTING, POSITIVE FIX REQUIRED. TOMC-MEREDITH PERFORMED WIRE CHECK. FOUND WIRING TO BE OK. GOOD CONTINUITY ON BOTH CH A & CH B REF TASK 75-30-00-810. FOUND PIN 3 SHORTED TO GROUND ON VALVE PNEUMATIC STARTER WIRE CONNECTOR 4005KS_A. MEGERRED OTHER PINS ON THE CONNECTER AND FOUND TO BE GOOD REF 80-00-00-810-803-A TASK 4 STEP 2B. UNLOCKED LOG FOR SIGN OFF. #1 ENG REPLACED. SCHEDULED PARTS CHANGE"M&E P/N: 31-7200-9-0001 S/N: XXXXXXXXXXXX X. IF S/N FOUND, REMOVE AND REPLACE. IF THE PART REPLACED REQUI RES AN RII, FLAG THE INSPECTION FIELD OF THIS LOG PAGE. IF SCHED ULED S/N NOT FOUND, VERIFY & DOCUMENT S/N''S IN ALL OTHER POSITIO NS & CONTACT PLANNING FOR REASSIGNMENT. . REMOVED #1 ENG SN V10064 AND REPLACED WITH SN V10070. REF E-TASK CARD 31-7100-1-4900. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1604911 SN OFF 0064 ENGINE, V2500-A OFF 31-7200-9-0001 0064 ON 31-7200-9-0001 0070 ENGINE, V2500-A OFF 31-7200-9-0001 0064 ON 0000 INSPECTED POWER RATING, PN, SN PER GMM 09-25-05.
